# SDR 95ZZZX2649

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5195P
- Make and model: Piper PA-24-250
- Aircraft serial: 24219
- System (JASC): 3210 · Main Landing Gear
- Part: Swivel Stud
- Part number: 20829000
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION FOR AD 77-13-21, FOUND RT SWIVEL STUD BENT (POSSIBLY CRACKED TOO) AND RT SWIVEL STUD WAS THE INCORRECT PART (WAS LARGER STUD FOR LATER MODELS, EXPECT ORIGINAL PREVIOUSLY DAMAGED AND REPLACED WITH WHAT COULD BE FOUND).  ADVISE IN RULES DOCKET NR 93-CE-61-AD.
